Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 110, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Oct 20, 2019, 10:19 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 20, 2019, 10:19 PM CDT (03:19 UTC)
- Expired
- Oct 20, 2019, 10:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hughes County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 78 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 20, 10:40 PM CDT | TSTM WND GST 0 | 3 Ese Holdenville, OK | |
| Oct 20, 10:40 PM CDT | TSTM WND GST 69 | 3 Ese Holdenville, OK | CORRECTS PREVIOUS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 8:27 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted.
140
WFUS54 KOUN 210319
TOROUN
OKC063-133-210345-
/O.NEW.KOUN.TO.W.0110.191021T0319Z-191021T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1019 PM CDT Sun Oct 20 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Seminole County in east central Oklahoma...
Northwestern Hughes County in southeastern Oklahoma...
* Until 1045 PM CDT.
* At 1019 PM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles northwest of Sasakwa, moving northeast
at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Holdenville, Horntown, Yeager and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3497 9665 3504 9668 3522 9623 3506 9626
TIME...MOT...LOC 0319Z 244DEG 43KT 3503 9662
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale3 follow-up statements
661
WWUS54 KOUN 210327
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1027 PM CDT Sun Oct 20 2019
OKC063-133-210345-
/O.CON.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Seminole OK-Hughes OK-
1027 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL SEMINOLE AND NORTHWESTERN HUGHES COUNTIES...
At 1026 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Wewoka, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Holdenville, Horntown, Yeager and Spaulding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3500 9652 3508 9657 3522 9623 3506 9626
TIME...MOT...LOC 0326Z 244DEG 44KT 3507 9650
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale931
WWUS54 KOUN 210333
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1033 PM CDT Sun Oct 20 2019
OKC133-210342-
/O.CAN.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Seminole OK-
1033 PM CDT Sun Oct 20 2019
...THE TORNADO WARNING FOR EAST CENTRAL SEMINOLE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3503 9639 3513 9644 3522 9623 3506 9626
TIME...MOT...LOC 0332Z 244DEG 44KT 3510 9639
$$
OKC063-210345-
/O.CON.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Hughes OK-
1033 PM CDT Sun Oct 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN HUGHES COUNTY...
At 1032 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Holdenville, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Holdenville, Horntown and Yeager.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3503 9639 3513 9644 3522 9623 3506 9626
TIME...MOT...LOC 0332Z 244DEG 44KT 3510 9639
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Mahale971
WWUS54 KOUN 210342
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1042 PM CDT Sun Oct 20 2019
OKC063-210352-
/O.EXP.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Hughes OK-
1042 PM CDT Sun Oct 20 2019
...THE TORNADO WARNING FOR NORTHWESTERN HUGHES COUNTY WILL EXPIRE AT
1045 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3503 9639 3513 9644 3522 9623 3506 9626
TIME...MOT...LOC 0342Z 244DEG 43KT 3515 9627
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Oct 20, 6:09 PM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, Oct 20, 6:09 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Norman OK 609 PM CDT Sun Oct 20 2019 .AVIATION... A wind shift from the NNW will accompany a cold front over the next several hours for all terminals. In addition, thunderstorms are expected to develop along this cold front mainly near OKC/OUN and PNC. Some hail will be possible and will monitor closely for amendments. Most of the showers and storms should move out of the terminals after 04Z. Some LLWS will also be possible behind the front around 08-12Z early Mon morning. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 48 69 41 71 / 40 0 0 0 Hobart OK 46 72 39 73 / 10 0 0 0 Wichita Falls TX 50 74 43 75 / 40 0 0 0 Gage OK 41 68 35 71 / 10 0 0 0 Ponca City OK 47 67 38 67 / 20 0 0 0 Durant OK 53 74 44 74 / 90 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 99/99/03
Hazardous weather outlook, Oct 20, 12:01 PM CDT, 10 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1201 PM CDT Sun Oct 20 2019 OKZ004>048-050>052-TXZ083>090-211715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1201 PM CDT Sun Oct 20 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms this evening and tonight across east-central and southeast Oklahoma, including the area southeast of a line from Seminole to Ada and Sulphur to Ardmore. There is a slight risk extending northwest to a line from Chandler and Pauls Valley to Waurika with a marginal risk northwest to a Ripley and Choctaw to Norman and Wichita Falls line. Strong to severe thunderstorms are expected ahead of a cold front this evening and tonight, mainly after 7 pm, across portions of east-central and southeast Oklahoma. Significant hail (greater than 2 inches in diameter), damaging wind gusts, and isolated tornadoes are possible with these storms. The greatest tornado potential will be in the enhanced risk area. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel should prepare for severe weather operations after 7 PM. .Fire Weather... Low relative humidity (15-30 percent) and breezy southerly winds (15-25 miles per hour) will create an elevated fire weather environment day across western Oklahoma and western north Texas today. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... There is a chance for isolated thunderstorms on Thursday. Storms are not expected to be severe. .Fire Weather... Elevated fire weather conditions are expected across western Oklahoma and western sections of north Texas on Monday afternoon. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Thompson
In the hours before
Local storm report, Oct 20, 9:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 4 WNW OKLAHOMA CITY 35.49N 97.58W
10/20/2019 OKLAHOMA OK TRAINED SPOTTER
4-6 INCH DIAMETER TREE LIMBS DOWN. 1-2 INCH LIMBS
SCATTERED AROUND NEIGHBORHOOD. TIME ESTIMATED FROM RADAR
&&
APLocal storm report, Oct 20, 9:42 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL CUSHING 35.98N 96.76W
10/20/2019 E2.00 INCH PAYNE OK PUBLIC
TIME ESTIMATED FROM RADAR
&&
APLocal storm report, Oct 20, 9:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL 4 S DEL CITY 35.39N 97.43W
10/20/2019 E0.75 INCH OKLAHOMA OK PUBLIC
&&
APSpecial weather statement, Oct 20, 9:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
957 PM CDT Sun Oct 20 2019
OKZ048-052-210330-
Atoka OK-Bryan OK-
957 PM CDT Sun Oct 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Atoka and north
central Bryan Counties Until 1030 PM CDT...
AT 955 PM CDT, a strong thunderstorm was located near Blue, moving
northeast at 65 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...
Locations impacted include...
Caddo, Bokchito, Blue, Lane, McGee Creek Lake, Redden, Bentley and
Darwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3416 9598 3415 9597 3414 9595 3407 9594
3395 9624 3407 9634 3454 9582 3450 9578
3416 9578
TIME...MOT...LOC 0255Z 233DEG 58KT 3405 9621
03Local storm report, Oct 20, 10:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL SEMINOLE 35.23N 96.68W
10/20/2019 E1.00 INCH SEMINOLE OK BROADCAST MEDIA
TIME ESTIMATED FROM RADAR...SIZE ESTIMATED FROM PHOTO ON
TWITTER
&&
APSpecial weather statement, Oct 20, 10:19 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1019 PM CDT Sun Oct 20 2019 OKZ028>030-040-210345- Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK- 1019 PM CDT Sun Oct 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie...north central Garvin...southeastern Cleveland and south central McClain Counties Until 1045 PM CDT... AT 1018 PM CDT, a strong thunderstorm was located 5 miles southeast of Lindsay, moving northeast at 60 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3477 9747 3483 9752 3521 9708 3500 9689 TIME...MOT...LOC 0318Z 234DEG 58KT 3478 9752 03
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 7:10 PM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| Oct 20, 7:12 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| Oct 20, 7:13 PM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Oct 20, 7:37 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Oct 20, 7:38 PM CDT | Special Weather Statement | OUN | Garvin | 37 min |
| Oct 20, 7:41 PM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Oct 20, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 44 min |
| Oct 20, 7:47 PM CDT | Special Weather Statement | OUN | Grady | 28 min |
| Oct 20, 7:52 PM CDT | Special Weather Statement | OUN | Grant | 38 min |
| Oct 20, 8:00 PM CDT | Special Weather Statement | OUN | Payne | 30 min |
| Oct 20, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| Oct 20, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 22 min |
| Oct 20, 8:11 PM CDT | Special Weather Statement | OUN | Garvin | 34 min |
| Oct 20, 8:13 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 32 min |
| Oct 20, 8:17 PM CDT | Special Weather Statement | OUN | McClain | 28 min |
| Oct 20, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole | 42 min |
| Oct 20, 8:21 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| Oct 20, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 52 min |
| Oct 20, 8:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 34 min |
| Oct 20, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 31 min |
| Oct 20, 8:38 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln | 52 min |
| Oct 20, 8:43 PM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 47 min |
| Oct 20, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 20 min |
| Oct 20, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 39 min |
| Oct 20, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston | 51 min |
| Oct 20, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 50 min |
| Oct 20, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 32 min |
| Oct 20, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 50 min |
| Oct 20, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 47 min |
| Oct 20, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie, Stephens | 52 min |
| Oct 20, 9:28 PM CDT | Special Weather Statement | OUN | Noble | 32 min |
| Oct 20, 9:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 39 min |
| Oct 20, 9:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 39 min |
| Oct 20, 9:47 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 28 min |
| Oct 20, 9:57 PM CDT | Special Weather Statement | OUN | Atoka | 33 min |
| Oct 20, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more | 46 min |
| Oct 20, 10:01 PM CDT | Tornado Warning | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 29 min |
| Oct 20, 10:17 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 28 min |
| Oct 20, 10:19 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Oct 20, 10:33 PM CDT | Special Weather Statement | OUN | Carter, Murray | 42 min |
| Oct 20, 10:36 PM CDT | Special Weather Statement | OUN | Garvin | 24 min |
| Oct 20, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 39 min |
| Oct 20, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Hughes, Johnston, McClain, Murray and 3 more | 46 min |
| Oct 20, 10:46 PM CDT | Special Weather Statement | OUN | Love | 29 min |
| Oct 20, 10:48 PM CDT | Special Weather Statement | OUN | Okfuskee | 27 min |
| Oct 20, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 52 min |
| Oct 20, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 50 min |
| Oct 20, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Love, Marshall | 47 min |
| Oct 20, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 44 min |
| Oct 20, 11:24 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 14 min |
| Oct 20, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 46 min |
| Oct 21, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 21 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.